Alert archive / Wisconsin / Gale Warnings in 2014

Gale Warning 5, NWS Green Bay, WI

February 26, 2014

NWS Green Bay, WI issued this gale warning at Feb 26, 2014, 3:06 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2014, 3:06 PM CST (21:06 UTC)
Expired
Feb 27, 2014, 10:08 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WHUS73 KGRB 262106
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CST WED FEB 26 2014

...GUSTY WINDS EXPECTED THROUGH THURSDAY...

.BRISK SOUTHWEST WINDS WILL PREVAIL INTO THIS EVENING AHEAD OF AN
ARCTIC COLD FRONT AND LOW PRESSURE SHIFTING EAST FROM LAKE
SUPERIOR. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT AND REMAIN
BRISK AND GUSTY THROUGH MUCH OF THURSDAY. GALE FORCE GUSTS ARE
LIKELY. 

LMZ541>543-270515-
/O.UPG.KGRB.SC.Y.0016.000000T0000Z-140227T2200Z/
/O.NEW.KGRB.GL.W.0005.140226T2106Z-140227T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
306 PM CST WED FEB 26 2014

...GALE WARNING IN EFFECT UNTIL NOON CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON CST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WIND TO 30 KTS EARLY..WILL VEER NORTHWEST EARLY
  TONIGHT. GALE FORCE GUSTS AROUND 40 KNOTS ARE POSSIBLE AT
  TIMES. WINDS WILL SLOWLY DIMINISH THURSDAY.

* WAVES...ICE WILL INHIBIT WAVE GROWTH. WAVES IN ICE FREE AREAS
  COULD REACH 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
998 
WHUS73 KGRB 270248
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
848 PM CST WED FEB 26 2014

...GUSTY WINDS EXPECTED THROUGH THURSDAY...

.BRISK WEST WINDS WILL PREVAIL...AHEAD OF AN ARCTIC COLD FRONT
AND LOW PRESSURE SHIFTING EAST FROM LAKE SUPERIOR. WINDS WILL TURN
NORTHWEST AFTER MIDNIGHT AND REMAIN BRISK AND GUSTY THROUGH MUCH
OF THURSDAY. GALE FORCE GUSTS ARE LIKELY.

LMZ541>543-271100-
/O.CON.KGRB.GL.W.0005.000000T0000Z-140227T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
848 PM CST WED FEB 26 2014

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST THURSDAY...

* WINDS...WEST WIND TO 25 KTS EARLY..WILL VEER NORTHWEST LATER ON TONIGHT.
  GALE FORCE GUSTS AROUND 40 KNOTS ARE POSSIBLE AT TIMES. WINDS
  WILL SLOWLY DIMINISH THURSDAY.

* WAVES...ICE WILL INHIBIT WAVE GROWTH. WAVES IN ICE FREE AREAS 
  COULD REACH 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
203 
WHUS73 KGRB 271027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CST THU FEB 27 2014

...GUSTY WINDS EXPECTED TODAY...

.GUSTY NORTHWEST WINDS ARE EXPECTED EARLY TODAY. THE WINDS WILL
BE GRADUALLY DIMINISHING AS HIGH PRESSURE BUILDS TOWARD THE AREA.

LMZ541>543-271800-
/O.CON.KGRB.GL.W.0005.000000T0000Z-140227T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
427 AM CST THU FEB 27 2014

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35
  KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH FOR THE
  AFTERNOON.

* WAVES...ICE WILL INHIBIT WAVE GROWTH. WAVES IN ICE FREE AREAS
  COULD REACH 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SKOWRONSKI
722 
WHUS73 KGRB 271608
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CST THU FEB 27 2014

...WINDS HAVE SUBSIDED THIS MORNING...


LMZ541>543-271715-
/O.CAN.KGRB.GL.W.0005.000000T0000Z-140227T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CST THU FEB 27 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE SUBSIDED AND FALLEN BELOW HAZARDOUS LEVELS. WINDS WILL
CONTINUE TO DECREASE THROUGH THE AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 26, 2:38 PM CST, 28 minutes earlier.

Area forecast discussion, Feb 26, 2:38 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CST WED FEB 26 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 222 PM CST WED FEB 26 2014

STRONG SHORT WAVE WITH ARCTIC COLD FRONT WILL DROP INTO THE REGION
THROUGH TONIGHT. PRIMARY ISSUE WILL BE ISSUANCE OF WIND CHILL
HEADLINES IN THE WAKE OF THE ARCTIC FRONT AND BLUSTERY NORTHWEST
WINDS IN ITS WAKE. WITH CURRENT CRITERIA AND COORDINATION WITH
AREA OFFICES WILL START OUT WITH A WARNING FOR NC WI. PARTS OF
CENTRAL WISCONSIN MAY APPROACH OR REACH WARNING FOR A FEW HOURS
BUT WILL START OUT WITH AN ADVISORY. REST OF THE REGION WILL HAVE
AN ADVISORY AS WELL.

WITH THE COLD FRONT PASSAGE STARTING LATE THIS AFTERNOON OVER THE
NORTHWEST THIRD OF WISCONSIN...AND THEN THIS EVENING FOR THE REST
OF THE STATE...CONSIDERED AN ADVISORY FOR THE BLOWING SNOW ALONE.
BUT BEST PRESSURE GRADIENT THROUGH 6 PM OVER MINNESOTA...THEN
WORKING INTO WISCONSIN LATER THIS EVENING. WILL HANDLE WITH AN
SPS AND ALSO PROVIDE A MENTION OF GUSTY WINDS AND BLOWING SNOW IN
THE WIND CHILL HEADLINE TONIGHT. ACTUALLY WILL HAVE A PERIOD OF
GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTERNOON.

DESPITE LATE FEBRUARY SUN...SOME LOCATIONS WILL STRUGGLE TO REACH
ZERO FOR A HIGH ON THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 222 PM CST WED FEB 26 2014

NEAR RECORD LOWS POSSIBLE THURSDAY NIGHT AS A HIGH PRESSURE RIDGE
DRIFTS OVER THE REGION ON THE HEELS OF THE ARCTIC SURGE OF AIR.
THE COLD START AND DIMINISHING WINDS WILL PRODUCE WIDESPREAD
SUBZERO TEMPERATURES FOR THE LAST DAY IN FEBRUARY. RECORD TEMPS
WILL LIKELY DEPEND ON RATE OF INCREASE OF CLOUDS WITH THE
DEVELOPING WAA PATTERN ALOFT.

AS THE H850 BAROCLINIC ZONE SHIFTS NORTHWARD FRIDAY...MODELS PROG
AN INVERTED SURFACE TROUGH TO TRACK OVER THE STATE LATE FRIDAY
INTO FRIDAY NIGHT. WITH NEARLY 20-1 SNOW RATIOS....THE GEM AND
NAM ARE A BIT MORE AGGRESSIVE AND PRODUCING A NEAR ADVISORY TYPE
SNOW OVER MUCH OF EAST CENTRAL WISCONSIN BY LATE FRIDAY EVENING.
ANOTHER CHANCE OF SNOW POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH
THE RRQ OF THE UPPER JET. MODELS DIVERGE ON THE LOCATIONS OF THIS
UPPER SUPPORT WITH A FEW SOLUTIONS FURTHER SOUTH.

OTHERWISE BELOW NORMAL TEMPERATURES EXPECTED FOR NEXT WEEK. SOME
MINOR PRECIP CHANCES POSSIBLE...BUT OVERALL THE PATTERN APPEARS TO
BE IN A CONFLUENT FLOW BETWEEN THE NORTHERN AND SOUTHERN STREAM
ENERGY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1125 AM CST WED FEB 26 2014

INCREASING MID LEVEL VFR CIGS EARLY THIS AFTERNOON WILL LOWER TO A
PERIOD OF MVFR CIGS AS A LOW PRESSURE SYSTEM TRACKS NORTHEAST OF
THE GREAT LAKES REGION THROUGH TONIGHT. THE LOW PRESSURE SYSTEM
WILL DRAG AN ARCTIC COLD FRONT OVER THE REGION STARTING LATE
AFTERNOON OVER NORTHWEST WISCONSIN AND THEN THE REST OF THE
REGION THIS EVENING. A SHORT PERIOD OF IFR CONDITIONS WITH BS/S-
POSSIBLE ALONG AND NEAR THIS FRONT. HOWEVER BLUSTERY NORTHWEST
WINDS IN THE WAKE OF THE COLD FRONT MAY CONTINUE OVERNIGHT TO
PRODUCE AREAS OF MVFR VSBYS DUE TO BLOWING SNOW...ESPECIALLY IN
RURAL OPEN AREAS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 3 AM TO NOON CST THURSDAY FOR WIZ013-
020>022-030-031-035>040-045-048>050-073-074.

WIND CHILL WARNING FROM 3 AM TO NOON CST THURSDAY FOR WIZ005-
010>012-018-019.
&&

SHORT TERM.....TDH
LONG TERM......ECKBERG
AVIATION.......TDH
Hazardous weather outlook, Feb 26, 2:54 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CST WED FEB 26 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
254 PM CST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A BAND OF SNOW SHOWERS IS EXPECTED TO MOVE ACROSS THE AREA DURING
THE LATE AFTERNOON AND EVENING HOURS. ACCUMULATIONS SHOULD REMAIN
UNDER AN INCH...BUT WHEN COMBINED WITH THE COLD TEMPERATURES AND
GUSTY WINDS...HAZARDOUS TRAVEL CONDITIONS COULD RESULT.

FALLING TEMPERATURES AND GUSTY WINDS WILL ONCE AGAIN RESULT IN
HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE TO
POSE A HAZARD THURSDAY MORNING.

AN ACCUMULATING SNOW IS FORECAST FROM FRIDAY AFTERNOON THROUGH AT
LEAST FRIDAY EVENING. SNOW AMOUNTS ARE EXPECTED TO RANGE FROM
AROUND AN INCH OVER NORTHERN WISCONSIN...TO 2 TO 4 INCHES OVER
CENTRAL AND EAST-CENTRAL WISCONSIN. THIS WILL CREATE SNOW-COVERED
ROADS AND POTENTIALLY DANGEROUS TRAVELING CONDITIONS FOR THE
FRIDAY AFTERNOON AND EVENING COMMUTE.

THE BITTERLY COLD TEMPERATURES WILL CONTINUE TO RESULT IN HAZARDOUS
CONDITIONS THROUGH THE WEEKEND. SUB-ZERO TEMPERATURES...COMBINED
WITH WINDS OF 5 TO 15 MPH...WILL PRODUCE NIGHTTIME WIND CHILL
READINGS OF 20 TO 30 BELOW ZERO AT TIMES. WIND CHILL ADVISORIES
MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-272100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
254 PM CST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GALE FORCE GUSTS ARE POSSIBLE TONIGHT INTO THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TH

In the hours before

Special weather statement, Feb 26, 11:24 AM CST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1124 AM CST WED FEB 26 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1124 AM CST WED FEB 26 2014

...BLUSTERY WINDS THIS AFTERNOON...SNOW SHOWERS THROUGH THIS
EVENING...THEN MORE BITTERLY COLD ARCTIC AIR TONIGHT INTO
THURSDAY...

BELOW NORMAL TEMPERATURES TODAY WILL GET EVEN COLDER TONIGHT INTO
THURSDAY AS A COLD FRONT USHERS IN A REINFORCING SHOT OF ARCTIC
AIR. BLUSTERY SOUTHWEST WINDS THIS AFTERNOON WILL CONTINUE TO
PRODUCE WIND CHILLS IN THE 10 BELOW TO 20 BELOW ZERO RANGE THIS
AFTERNOON AND EVENING. THE GUSTY WINDS WILL ALSO GENERATE SOME
BLOWING AND DRIFTING SNOW OVER CENTRAL AND NORTH CENTRAL
WISCONSIN.

AN INTENSE UPPER LEVEL DISTURBANCE AND COLD FRONT WILL PUSH
ACROSS THE STATE LATER THIS AFTERNOON AND EARLY THIS EVENING.
A BAND OF SNOW SHOWERS IS LIKELY TO ACCOMPANY THE DISTURBANCE AND
FRONTAL PASSAGE. MOISTURE WILL BE EXTREMELY LIMITED...SO SNOW
ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER AN INCH. GUSTY
NORTHWEST WINDS IN THE FRONTS WAKE COULD RESULT IN MORE BLOWING
AND DRIFTING OF THE SNOW ACROSS THE ENTIRE AREA. POOR TRAVEL
CONDITIONS COULD DEVELOP IN NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN IN TIME FOR THE AFTERNOON COMMUTE. ACROSS CENTRAL AND
EAST-CENTRAL WISCONSIN...THE SNOW SHOULD ARRIVE JUST AFTER THE
COMMUTE...WITH THE POOR TRAVEL CONDITIONS EXPECTED TO OCCUR DURING
THE EVENING.

A REINFORCED SURGE OF ARCTIC AIR TONIGHT WILL LIKELY REQUIRE MORE
WIND CHILL HEADLINES TO BE ISSUED AGAIN FOR THE PERIOD FROM LATE
TONIGHT INTO THURSDAY MORNING.

TDH
Special weather statement, Feb 26, 2:56 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST WED FEB 26 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
256 PM CST WED FEB 26 2014

...BLUSTERY WINDS THIS AFTERNOON...SCATTERED SNOW SHOWERS THROUGH
THIS EVENING...THEN MORE BITTERLY COLD ARCTIC AIR TONIGHT INTO
THURSDAY...

BELOW NORMAL TEMPERATURES TODAY WILL GET EVEN COLDER TONIGHT INTO
THURSDAY AS A COLD FRONT USHERS IN A REINFORCING SHOT OF ARCTIC
AIR. BLUSTERY SOUTHWEST WINDS THIS AFTERNOON WILL CONTINUE TO
PRODUCE WIND CHILLS IN THE 10 BELOW TO 20 BELOW ZERO RANGE THIS
AFTERNOON AND EVENING.

AN INTENSE UPPER LEVEL DISTURBANCE AND COLD FRONT WILL PUSH
ACROSS THE STATE LATER THIS AFTERNOON AND EVENING. A BAND OF
LIGHT SNOW SHOWERS IS LIKELY TO ACCOMPANY THE DISTURBANCE AND
FRONTAL PASSAGE. MOISTURE WILL BE EXTREMELY LIMITED...SO SNOW
ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER AN INCH. GUSTY
NORTHWEST WINDS IN THE FRONTS WAKE COULD RESULT IN BLOWING AND
DRIFTING SNOW CONDITIONS...ESPECIALLY OVER PARTS OF CENTRAL
WISCONSIN. POOR TRAVEL CONDITIONS COULD DEVELOP IN NORTH CENTRAL
FOR THE AFTERNOON COMMUTE. ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN...THE LIGHT SNOW SHOULD ARRIVE JUST AFTER THE
COMMUTE...WITH THE POOR TRAVEL CONDITIONS EXPECTED TO DEVELOPING
THIS EVENING AS NORTHWEST WINDS INCREASE.

BITTER COLD WIND CHILLS DEVELOPING TONIGHT WILL CONTINUE INTO
THURSDAY MORNING.

MOTORISTS SHOULD BE PREPARED FOR SCATTERED SLIPPERY SPOTS TONIGHT
DUE TO THE DRIFTING SNOW.

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:41 PM CSTWind Chill WarningGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas21 hr
Feb 26, 2:41 PM CSTWind Chill AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more21 hr

Nearby

Gale Warnings in Wisconsin, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.